# SDR SWAA111294

- Difficulty date: February 19, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 44,914 hours, 25,113 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114A50307
- Part serial: 000014
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV3 CHECK, FOUND LT WING NR 3 SLAT L/E WEDGE DELAMINATED.  REMOVED AND REPLACED NR 3 SLAT PER MM.
